PL EN


Preferences help
enabled [disable] Abstract
Number of results
2015 | 128 | 2B | B-293-B-296
Article title

Serret-Frenet Formulae for Null Quaternionic Curves in Semi Euclidean 4-Space ℝ⁴₁

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this study, we construct the Cartan frame of a null quaternionic curves in semi Euclidean spaces R⁴₁ for an arbitrary parameter.
Keywords
EN
Year
Volume
128
Issue
2B
Pages
B-293-B-296
Physical description
Dates
published
2015-8
References
  • [1] K. Bharathi, M. Nagaraj, Indian J. Pure Ap. Mat. 18, 507 (1987)
  • [2] A.C. Çöken, A. Tuna, Appl. Math. Comput. 155, 373 (2004), doi: 10.1016/S0096-3003(03)00783-5
  • [3] A. Tuna, M.Sc. Thesis, Süleyman Demirel University, Graduate School of Natural and Applied Science, Isparta, Turkey 2002
  • [4] L.K. Duggal, A. Bejancu, Lightlike submanifolds of semi-Riemannian manifolds and applications, Kluwer Academics Publishers, Dordrecht 1996, p. 300
  • [5] A. Tuna Aksoy, Ph.D. Thesis, Süleyman Demirel University Graduate School of Natural and Applied Science, Isparta, Turkey 2014
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv128n2b085kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.